Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 4(442), Pages 177–178 (Mi umn9837)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the growth rate of the number of fullerenes

A. D. Rukhovichab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 2907.2017.1
Russian Foundation for Basic Research 18-51-50005
This research was supported by the Russian Foundation for Basic Research (grant 18-51-50005) and grant no. МД-2907.2017.1 of the President of the Russian Federation.


DOI: https://doi.org/10.4213/rm9837

Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:4, 734–736

Bibliographic databases:

MSC: 53C45, 32G15
Received: 01.06.2018

Citation: A. D. Rukhovich, “On the growth rate of the number of fullerenes”, Uspekhi Mat. Nauk, 73:4(442) (2018), 177–178; Russian Math. Surveys, 73:4 (2018), 734–736

Citation in format AMSBIB
\Bibitem{Ruk18}
\by A.~D.~Rukhovich
\paper On the growth rate of the number of fullerenes
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 4(442)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9837}
\crossref{https://doi.org/10.4213/rm9837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3833513}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..734R}
\elib{https://elibrary.ru/item.asp?id=35276505}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 4
\pages 734--736
\crossref{https://doi.org/10.1070/RM9837}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000448388200007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055823822}


Linking options:
  • http://mi.mathnet.ru/eng/umn9837
  • https://doi.org/10.4213/rm9837
  • http://mi.mathnet.ru/eng/umn/v73/i4/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bille A., Buchstaber V., Spodarev E., “Spectral Clustering of Combinatorial Fullerene Isomers Based on Their Facet Graph Structure”, J. Math. Chem.  crossref  mathscinet  isi
    2. N. Yu. Erokhovets, “Teoriya semeistv mnogogrannikov: fullereny i mnogogranniki A. V. Pogorelova”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2021, no. 2, 61–72  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:234
    Full text:17
    References:24
    First page:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021